# SDR AALA961802

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3100
- Condition: Corroded
- Location: Bs 1162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION BLENDED FROM CROWN SKIN AT 2 AFT MOUNT HOLES FOR THE ADF ANTENNA.  MATERIAL REMAINING IS BEYOND ALLOWABLE SRM LIMITS.  REPAIR PER MRB 1022.  TST:  15,026.39 HOURS.  CYCLES, 5,412.  (X)
